# SDR 2021F00085

- Difficulty date: March 25, 2021
- Submitted: April 23, 2021
- Operation: General aviation
- Aircraft: N377AR
- Make and model: Boeing 737-86J
- Aircraft serial: 37753
- Aircraft time: 35,127 hours, 16,071 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: K2322
- Condition: Leaking
- Location: Hyd System
- Part time: 56,222 hours, 26,957 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

26.03.2021 23:08 LEAK HYDRAULIC AT ELECTRICAL HYDRAULIC PUMP IN LEFT ENGINE DURING TRANSIT CHECK, A HYDRAULIC LEAK WAS DETECTED AT LEFT ENGINE. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING A HYDRAULIC LEAK AT LEFT ENGINE ELECTRICAL HYDRAULIC PUMP (EDP); SO THE LEFT ENGINE EDP WAS REPLACED IAW AMM 29-11-11, TESTED CORRECT.
